Anxiety Support
35,786 members39,279 posts

Sertraline 50mg Help/Advice

Hi I've been on Sertraline since Sat 4th and have found its changed my BM, either not needing to go for 2 days to needing to go 3 times a morning!

Anyone else had similar issues with Sertraline?

I know there are side effects but not sure if this is one of them?

I should say that i have Health Anxiety and I'm convinced i have Bowel Cancer, So having these BM issues is only increasing my Anxiety

2 Replies
oldestnewest

I’ve been on sertraline for 4 weeks. Side effects have been awful constant stomach cramps and then upset tummy, sweating as well.

But this week touch wood has been better and not had to run for the toilet this week. Stomach cramps are going.

Stick with it if you can as it gets better

I was also put on these for Health anxiety and I feel so much better in my head , no longer thinking I’ve got every illness

Reply

Yes, bowel symptoms are one of the side effects. It's going to take time for your body to adjust. I know with me, it took a full 4 weeks for all

The side effects to go away.

Hang in there if you can and stay on the med. It does get better.

Reply

You may also like...